MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020, the patient underwent endovascular treatment of an abdominal aortic aneurysm with gore® excluder® aaa endoprostheses.It was reported that during follow up images (modality and date of images is unknown), the physician stated the patient came in for one month follow up scan (date of event will be (b)(6) 2020, a month after the procedure) with high creatinine and a thrombosed renal artery.The event is ongoing at this time with no planned reintervention.
 
Additional Manufacturer Narrative
Addition h6 code 213-the review of the manufacturing paperwork verified that this lot met all pre-release specifications.Addition h6 code 22-according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), the following adverse events that may occur and/or require intervention include, but are not limited to: arterial or venous thrombosis.
 
Event or Problem Description
Three month patient follow up, the physician reported ¿there is no need for reintervention, the patient was doing fine at 3 month follow up.No intervention or renal insufficiency.¿.
 
Additional Manufacturer Narrative
Review of the event determined this event to be non-reportable.This medwatch will be voided/retracted.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10318000
Report Number3007284313-2020-01014
Device Sequence Number14341972
Product Code MIH
UDI-Device Identifier00733132619085
UDI-Public00733132619085
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/03/2022
Device Model NumberRLT311415
Device Catalogue NumberRLT311415
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer06/30/2020
06/30/2020
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date12/22/2020
01/11/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;